Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

54 Publikationen

2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2938373
Dyda, B., Kaßmann, M.: Function spaces and extension results for nonlocal Dirichlet problems. JOURNAL OF FUNCTIONAL ANALYSIS. 277, : UNSP 108134 (2019).
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937476
Deya, A., Gubinelli, M., Hofmanová, M., Tindel, S.: A priori estimates for rough PDEs with application to rough conservation laws. Journal of Functional Analysis. 276, 3577-3645 (2019).
PUB | PDF | DOI | Download (ext.)
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935866
Finkelshtein, D., Kondratiev, Y., Lytvynov, E., Oliveira, M.J.: An infinite dimensional umbral calculus. JOURNAL OF FUNCTIONAL ANALYSIS. 276, 3714-3766 (2019).
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935865
Bogachev, V.I., Röckner, M., Shaposhnikov, S.V.: Convergence in variation of solutions of nonlinear Fokker-Planck-Kolmogorov equations to stationary measures. JOURNAL OF FUNCTIONAL ANALYSIS. 276, 3681-3713 (2019).
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911002
Röckner, M., Zhu, R., Zhu, X.: Restricted Markov uniqueness for the stochastic quantization of P(Phi)(2) and its applications. Journal of Functional Analysis. 272, 4263-4303 (2017).
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912332
Kondratiev, Y., Molchanov, S., Vainberg, B.: Spectral analysis of non-local Schrödinger operators. JOURNAL OF FUNCTIONAL ANALYSIS. 273, 1020-1048 (2017).
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911005
Grigoryan, A., Hu, E., Hu, J.: Lower estimates of heat kernels for non-local Dirichlet forms on metric measure spaces. JOURNAL OF FUNCTIONAL ANALYSIS. 272, 3311-3346 (2017).
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2905502
Bogachev, V.I., Röckner, M., Shaposhnikov, S.V.: Distances between transition probabilities of diffusions and applications to nonlinear Fokker-Planck-Kolmogorov equations. Journal of Functional Analysis. 271, 1262-1300 (2016).
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2782598
Kondratiev, Y., Lytvynov, E., Vershik, A.: Laplace operators on the cone of Radon measures. Journal of Functional Analysis. 269, 2947-2976 (2015).
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2673605
Kolesnikov, A.V., Röckner, M.: On continuity equations in infinite dimensions with non-Gaussian reference measure. Journal of Functional Analysis. 266, 4490-4537 (2014).
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2584527
Hagedorn, D., Kondratiev, Y., Pasurek, T., Röckner, M.: Gibbs states over the cone of discrete measures. Journal Of Functional Analysis. 264, 2550-2583 (2013).
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2474355
Finkelshtein, D., Kondratiev, Y., Kutoviy, O.: Semigroup approach to birth-and-death stochastic dynamics in continuum. Journal of Functional Analysis. 262, 1274-1308 (2012).
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2536060
Gess, B.: Strong solutions for stochastic partial differential equations of gradient type. Journal of Functional Analysis. 263, 2355-2383 (2012).
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2454657
Albeverio, S., Kawabi, H., Roeckner, M.: Strong uniqueness for both Dirichlet operators and stochastic dynamics to Gibbs measures on a path space with exponential interactions. Journal of Functional Analysis. 262, 602-638 (2012).
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2394377
Beznea, L., Cornea, A., Röckner, M.: Potential theory of infinite dimensional Levy processes. Journal of Functional Analysis. 261, 2845-2876 (2011).
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934337
Bejenaru, I., Herr, S.: Convolutions of singular measures and applications to the Zakharov system. Journal of Functional Analysis. 261, 478-506 (2011).
PUB | DOI | WoS | arXiv
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2394372
Chistyakov, G., Götze, F., Lehner, F.: Freeness of linear and quadratic forms in von Neumann algebras. Journal of Functional Analysis. 261, 2829-2844 (2011).
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1793861
Liu, W., Röckner, M.: SPDE in Hilbert space with locally monotone coefficients. Journal of Functional Analysis. 259, 2902-2922 (2010).
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1589498
Marinelli, C., Prévôt, C., Röckner, M.: Regular dependence on initial data for stochastic evolution equations with multiplicative Poisson noise. Journal of Functional Analysis. 258, 616-649 (2010).
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796588
Kondratiev, Y., Kutoviy, O., Minlos, R.: Ergodicity of non-equilibrium Glauber dynamics in continuum. JOURNAL OF FUNCTIONAL ANALYSIS. 258, 3097-3116 (2010).
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0022-1236

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung